0
2013
Impact Factor

Alexander Vershilov

199034, 7-9, Universitetskaya nab.
Saint-Petersburg State University

Publications:

Vershilov A. V.
On the bi-Hamiltonian structure of Bogoyavlensky system on $so(4)$
2010, vol. 15, no. 6, pp.  670-676
Abstract
We discuss bi-Hamiltonian structure for the Bogoyavlensky system on $so(4)$ with an additional integral of fourth order in momenta. An explicit procedure to find the variables of separation and the separation relations is considered in detail.
Keywords: integrable systems, separation of variables, bi-Hamiltonian geometry, Lie algebras
Citation: Vershilov A. V.,  On the bi-Hamiltonian structure of Bogoyavlensky system on $so(4)$, Regular and Chaotic Dynamics, 2010, vol. 15, no. 6, pp. 670-676
DOI:10.1134/S1560354710060031

Back to the list